# SDR DALA2023063005247

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 10,547 hours, 4,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 32C INOP. R/R LIGHT ON SEAT 32C PER AMM 33-51. OPS CHECK NO GOOD. FOUND CONNECTOR UNDER SEAT 32A DISCONNECTED. CONNECTED AS REQUIRED AND OPS CHECK GOOD. OK FOR SVC. (LP# 4814695)
